Average cost Markov control processes with weighted norms: existence of canonical policies

Volume 23 / 1995

Evgueni Gordienko, Onésimo Hernández-Lerma Applicationes Mathematicae 23 (1995), 199-218 DOI: 10.4064/am-23-2-199-218


This paper considers discrete-time Markov control processes on Borel spaces, with possibly unbounded costs, and the long run average cost (AC) criterion. Under appropriate hypotheses on weighted norms for the cost function and the transition law, the existence of solutions to the average cost optimality inequality and the average cost optimality equation are shown, which in turn yield the existence of AC-optimal and AC-canonical policies respectively.


  • Evgueni Gordienko
  • Onésimo Hernández-Lerma

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image